# SDR QXEA2009042100283

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX - AT 90 KTS ON TAKEOFF, THE AFT LAV SMOKE WARNING MESSAGE WENT OFF.  TAKEOFF WAS ABORTED, CHECKLIST C/W.  FLIGHT ATTENDANT DID NOT FIND ANY HEAT SOURCE.  RETURNED TO THE GATE.  REPLACED LAV SMOKE DETECTOR, RT ACM, RT PRE-COOLER, RT DUAL HEAT EXCHANGER, NR 2 ENG BOROSCOPE, GROUND RAN VARIOUS POWER SETTINGS, NO DEFECTS NOTED.
